Title

The Long and Short of Counting Sequences

SMC Author

James Sauerberg

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

1-1-1997

Scholarly

yes

Peer Reviewed

1

DOI

10.1080/00029890.1997.11990642

Disciplines

Mathematics

Original Citation

Sauerberg, James; & Shu, Linghsueh. (1997). The Long and Short of Counting Sequences. The American Mathematical Monthly, 104(4), 306-317.

This document is currently not available here.

Share

COinS